Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Anish004

Please help me i think accutane ruined my life

hello everyone..i think accutane just ruined my life 

my history...i took accutane 10mg for 2 months..ie.60 days so nearly 600 mg in total my mild acne didnt cleared up so i stopeed this drug at 2nd month and also i didnt recieved any serious side effect at that time rather than dry lips and skin..i took accutane in may june month of this year only for two months

 

but now from last 15 days means from november 5 i am getting weaker day by day and also i am thinking i am getting schizopheria(sorry for wrong spelling)i am thinking that accutane has made me mad..my doctor did blood tests and all came fine

is this possible to accutane to cause serious side effects like these on low doses..

please help

Share this post


Link to post
Share on other sites

Accutane should be taking only if you have sever acne. What is your wight and height? Low accutane is considered high for some people with weak immune system, shorter, thinner people or combination of all. You need to recover from this medication. You need to reactivate (inactive cells). I THINK You need to drink more water. eat different types of food maybe smelly food to waken some of your brain cells. Exercise daily.  Wear clothes that make you feel happier. Moisturize your skin all the time. Stay away from the sun as it makes your skin weaker. Do fraxel laser to activate your skin cells. Please go see a dermatologist to examine your skin and get a better treatment.

 

Check other posts and comments:

Acne scar

Share this post


Link to post
Share on other sites

No, 2 months of low dose Accutane will not give you schizophrenia. If you feel you are having mental issues, please consult a therapist or psychiatrist.

Share this post


Link to post
Share on other sites
On 11/20/2019 at 10:51 AM, Anish004 said:

hello everyone..i think accutane just ruined my life 

my history...i took accutane 10mg for 2 months..ie.60 days so nearly 600 mg in total my mild acne didnt cleared up so i stopeed this drug at 2nd month and also i didnt recieved any serious side effect at that time rather than dry lips and skin..i took accutane in may june month of this year only for two months

 

but now from last 15 days means from november 5 i am getting weaker day by day and also i am thinking i am getting schizopheria(sorry for wrong spelling)i am thinking that accutane has made me mad..my doctor did blood tests and all came fine

is this possible to accutane to cause serious side effects like these on low doses..

please help

Yes, it is suspected that Accutane can cause schizophrenia. You need to get help but from your family not a doctor who will give you more drugs. 

https://www.youtube.com/nutritionrestored?fbclid=IwAR1FTkZOrJDuie-xB9Si19qQGurHnDYiLKk0uwsDSBXs806b896rCAU5r4I

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×